# SDR MASA2010113001358

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 19,302 hours, 15,055 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ME DOOR MED PLACARD "TO OPEN LIFT HANDLE" DAMAGED.  MX REMOVED AND INSTALLED NEW PLACARD AS REQUIRED.
